MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS ANCHOR

SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS ANCHOR
Model Number 102996
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient previously implanted with an evoke spinal cord stimulation (scs) system was evaluated for inadequate pain stimulation.X-ray imaging was obtained which confirmed lead migration.A lead revision was completed to restore therapy.Lead information: brand name - evoke cap12 percutaneous lead kit - 60cm (us), model - 102878, catalog - 3008, lot/batch number - 9016004179.

Brand Name
EVOKE SCS SYSTEM
Common Device Name
SCS ANCHOR
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
MDR Report Key21285051
Report Number3016111136-2025-00013
Device Sequence Number7961429
Product Code LGW
UDI-Device Identifier09352307001718
UDI-Public09352307001718
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/31/2025
Report Date (Section F) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/05/2026
Device Model Number102996
Device Catalogue Number3043
Device Lot Number9016910305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/07/2025
Event Location Hospital
Date Report to Manufacturer01/07/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/31/2025
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown